# SDR FDEA201505141507

- Difficulty date: May 14, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 604 hours, 21,186 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Faulty
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENTRY DOOR SLIDE WILL NOT ARM.  REPLACED GIRT BAR AFT BELL CRANK & PERFORMED OPERATIONS CHECK IAW MM 52-11-25, CHECKED SATISFACTORY.  RESTORED LT SLIDE & DOOR ASSEMBLY TO NORMAL OPERATION, IE REMOVED SAFETY PINS, INSTALLED COVERS, ETC.  ALL PARAMETERS NORMAL IAW MM 52-11-25-5.  ACFT OK FOR SERVICE.
